| Catalog Number |
03.211.002 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that, surgeon states the va drill guides and depth gauges from the standard va systems are not user friendly and due to their difficulty of use he has had delays for misplaced screws.The va drill guide is too difficult to lock into the small 2.7mm holes resulting in occasional over angles of drills.The depth gauges found on the systems are also difficult to read as the measurements only appear on one side of the instrument.The new style 2.7mm drill guides and depth gauges are required to ensure correct screw placement in the small va plates.As not all surgeons in the account have this difficulty i would like to keep the old style instruments and the new style instruments to give all surgeons the instruments they find work best.Concomitant device reported: unknown screws (part# unknown, lot# unknown, quantity unknown).This report is for (1) 2.0mm universal variable angle locking drill guide.This is report 2 of 5 for complaint (b)(4).